Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

Stabilization of Axisymmetric Airy Beams by Means of Diffraction and Nonlinearity Management in Two-Dimensional Fractional Nonlinear Schrödinger Equations

  • 【获取途径】 OA资源
  • 【作者】Pengfei Li,Yanzhu Wei,Boris A. Malomed,Dumitru Mihalache
  • 【刊名】Symmetry
  • 【作者单位】1Department of Physics, Taiyuan Normal University, Jinzhong 030619, China;2College of Computer Science and Technology, Taiyuan Normal University, Jinzhong 030619, China;3Department of Physical Electronics, School of Electrical Engineering, Faculty of Engineering, and Center for Light-Matter Interaction, Tel Aviv University, Tel Aviv 69978, Israel;4Horia Hulubei National Institute of Physics and Nuclear Engineering, Magurele, RO-077125 Bucharest, Romania
  • 【年份】2022
  • 【卷号】Vol.14 No.2664
  • 【页码】2664
  • 【关键词】axisymmetric airy beams stabilization diffraction and nonlinearity management fractional nonlinear Schrödinger equation 
  • 【摘要】 The propagation dynamics of two-dimensional ring-Airy beams is studied in the framework of the fractional Schrödinger equation, which includes saturable or cubic self-focusing or defocusing nonlinearity and Lévy index alias for the fractionality) t...
  • 【文献类型】 期刊
进入发现系统查看更多信息
相同作者的文献
看了本文的还看了
页脚